# SDR ASAA0480519

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936071503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC- C-CHECK, LONGERON 29L IS CORRODED FROM STA 1203 TO 1208 ON THE LOWER SURFACE OF THE OB FAIRING.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICES IAW SRM 53-02, FIG 18.
